Author Topic: Can't take this another moment  (Read 4393 times)

[Buddie]

Re: Can't take this another moment
« Reply #10 on: November 26, 2013, 01:00:09 am »
[...], What I meant was,  what was the dosage and how many times a day did you take it?

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Can't take this another moment
« Reply #11 on: November 26, 2013, 03:27:11 am »
[...], What I meant was,  what was the dosage and how many times a day did you take it?

[...]
. Oh in sorry once a day .5 mg I believe
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Can't take this another moment
« Reply #12 on: November 26, 2013, 06:36:31 pm »
Wow that's not that much.  I am so sorry the poison got a hold of you so soon.  What symptoms do you still have? 

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Can't take this another moment
« Reply #13 on: November 27, 2013, 01:28:12 am »
Wow that's not that much.  I am so sorry the poison got a hold of you so soon.  What symptoms do you still have? 

[...]

Dpdr
Blurrier vision
Floaters
Brain fog
Horrible dreams
Things look off
Intrusive memories, thoughts
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Can't take this another moment
« Reply #14 on: November 27, 2013, 03:52:46 pm »
Hello [...],

    Hang in there, with time you will get better. It is a slow process, but you will keep on improving, I can swear to that.  :thumbsup: :thumbsup:   Time is the healer, there is no counter medication for withdraws. But eating right and drinking lots of water and juices will help you during your recovery. You can read a lot of things to do during your recovery, but you have to find the one that works for you.  :thumbsup:

    Stay positive and keep busy, this works for me. 



  Godspeed to you,      :smitten:






Rocket
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.